Skip to Content

On setraline for 5 weeks and the diarrhoea seems to be getting worse rather than better. Help?

Responses (1)

janiebme 15 Mar 2017

Hi Hawksworth-
Sertraline is known for stomach issues (diarrhea). I was on it for a month and it did not get any better. If you are still having diarrhea after 5 weeks it is time to talk to your doctor about trying something else. This may not be the med for you. You should not have to continue to suffer and or have it turn into something that could be irreversible.

Hawksworth 15 Mar 2017

Thanks for the advice. I've been to the gp today and told the setraline will most definitely be the cause and to stop immediately. I'm concerned about your comment on long lasting problems???

janiebme 15 Mar 2017

Hi Hawksworth-
It was just a word of precaution if you tried to stay with long term. Glad to hear your doc stopped it.
Hope you feel better soon.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions